| Model Number |
500004500000 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank tower, the user reported that the cabinet continued to intermittently power down and display a blank screen after the recent onsite service visit was completed.However, there were no delay to patient care and adverse events or injuries reported based on this incident.
Additional Manufacturer Narrative
E.1.Initial reporter facility name: (b)(4).A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 11-jul-2022 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the device power supply was faulty.A technical support specialist (tss) recommended replacement of all in one (aio) and internal power supply as corrective actions.Field service engineer (fse) reviewed the recommendation, sourced the required components, and determined that the internal power supply required replacement.Fse powered down the device and replaced the internal power supply to address the intermittent power related issue.The system functioned as intended after the field service engineer repaired the device.